# SDR UALA2013060503896

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 89,217 hours, 10,049 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Condition: Cracked
- Location: Cargo Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THAT A CRACK AROUND ROLLER SHAFT ON VERTICAL SECTION OF ROLLER TRAY.  LOCATION  ZONE V IN AFT CARGO PIT,  STA 1800, RBL 5.5.  THE CRACK IS 1 SIDE ONLY AND DOES NOT REACH TO BASE.  CRACK LENGTH IS .5", POSITION 27 AND 28 IN THE AFT PIT, SHOULD NOT BE LOADED.
